... legs. It causes fainting and so far I can't get it under control. The med's worked in the begining but for some reason they are not working now as well. does anyone have any ideas ?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have Postural Orthostatic Tacycardia and Ehlers Danlos Syndrome, several other conditions most on the rare side. I am interested in not only how ...
1 answer • 1 Mar 2010
A family member, who has a benign regular irregular heart rate, was prescribed Namenda. Because he has had episodes of syncope following the use of ...
1 answer • 27 Jan 2011
I just started on the drug, klonopin, and am suppose to notify my physician if I experience any of these conditions .
1 answer • 9 Mar 2011
I have been dx with Mg for 2 years now. I have severe difficulty swallowing and chewing and get exhausted at meals. My speech is impaired and my ...
2 answers • 31 Aug 2012
I started having syncopal episodes at 14 years old. At 16 I was diagnosed with Neurocardiogenic Syncope. I was 125 lbs. They put me on Flornief till ...
4 answers • 29 Mar 2013